# SDR TWAA9903201

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Engine: Pwa JT8D219
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCI - ON CLIMBOUT HAD A HAZE AND HOT SMELL IN THE CABIN.  ACCOMPLISHED PACK BURN OUT AND CHECKED TAIL COMPARTMENT FOR LEAKS, FOUND NONE.
